Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Measures invariant under a group of transformations

Rolando Basim Chuaqui

Vol. 68 (1977), No. 2, 313–329
Abstract

The purpose of this article is to present necessary and sufficient conditions of an algebraic character for the existence of a countably additive measure defined on a σ-field of sets vanishing exactly on a given subset of the field, and invariant under a group of transformations.

Mathematical Subject Classification
Primary: 28A70, 28A70
Milestones
Received: 16 August 1976
Published: 1 February 1977
Authors
Rolando Basim Chuaqui